Show simple item record

dc.contributor.authorZhang, Xinguang
dc.contributor.authorYuan, C.
dc.date.accessioned2017-01-30T10:59:25Z
dc.date.available2017-01-30T10:59:25Z
dc.date.created2015-03-03T03:51:00Z
dc.date.issued2009
dc.identifier.citationZhang, X. and Yuan, C. 2009. Twin of positive solutions for four point singular boundary value problem with p-Laplacian operator. Nonlinear Functional Analysis and Applications. 14 (2): pp. 167-180.
dc.identifier.urihttp://hdl.handle.net/20.500.11937/7365
dc.description.abstract

No Abstract available.

dc.publisherKyungnam University Press
dc.relation.urihttp://nfaa.kyungnam.ac.kr/jour-nfaa.htm
dc.titleTwin of positive solutions for four point singular boundary value problem with p-Laplacian operator
dc.typeJournal Article
dcterms.source.volume14
dcterms.source.number2
dcterms.source.startPage167
dcterms.source.endPage180
dcterms.source.issn1229-1595
dcterms.source.titleNonlinear Functional Analysis and Applications
curtin.accessStatusFulltext not available


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record